# SDR RMXA9520731

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5530 · Vertical Stabilizer
- Part: Endplate
- Part number: 11730650
- Condition: Breakout
- Location: Vert Stab
- Part time: 351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKOUT INSERT OF BONDING. REMOVED AND REPLACED.
